Jump to content

Protracted Experiences


[Po...]

Recommended Posts

I took my last dose of Ativan on 1/1/2017, I’ve been dealing with many symptoms throughout this time. I believe I’m in a strong wave and need reassurance. I have been reacting severely to paints and sometimes I just don’t know the cause of my symptoms. Today I was at a friends house for the first time and I began to feel the same debilitating physical and mental weakness I felt while I had developed tolerance to Xanax. I don’t know what caused my symptoms, I’m feeling worried. Does anyone else have these experiences? I didn’t take anything, I didn’t see any chemicals around, just a large old house with a big garden.
Link to comment
Share on other sites

Hello PowerWarrior, welcome to BenzoBuddies,

 

I so wish being benzo free meant symptom free, I'm so sorry you're still dealing with them.  What are your symptoms and were they brought on by stress or illness?

 

I'll provide some links to get you started but you may want to join the protracted board, its subscription so I'll give you the link to join but if you have problems just leave a note here and a team member can do it for you.

 

We're glad you're here, I hope we can reassure you.

 

Pamster

 

Post-withdrawal Recovery Support

 

http://www.benzobuddies.org/forum/index.php?topic=189058.0  Protracted board instructions

 

Link to comment
Share on other sites

I experience muscle twitching, weakness, extreme fatigue out of the blue. I think stress is my main trigger. I believe I’ve been reacting to chemicals. What discouraged me was that this latest symptoms remind me of the very first symptoms before getting off the medication so it makes no sense. I appreciate you reaching out and any support I can receive. Thank you
Link to comment
Share on other sites

×
×
  • Create New...